Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 6, 2014, 3:55 AM MDT. It took effect at Apr 6, 2014, 2:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2014, 3:55 AM MDT (09:55 UTC)
- In effect from
- Apr 6, 2014, 2:00 PM MDT
- Expired
- Apr 6, 2014, 9:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
873 WWUS75 KABQ 060955 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 AM MDT SUN APR 6 2014 ...STRONG WINDS OVER NORTHWEST NEW MEXICO THIS AFTERNOON AND EVENING... .NORTHWEST FLOW ALOFT WILL DEVELOP AND STRENGTHEN TODAY AS THE STORM SYSTEM FROM SATURDAY LIFTS NORTHEAST AWAY FROM NEW MEXICO. THE SURFACE GRADIENT WILL ALSO TIGHTEN TODAY RESULTING IN STRONG NORTHWEST WINDS FROM MID AFTERNOON THROUGH MUCH OF THE EVENING. NMZ501-504-506-507-061800- /O.NEW.KABQ.WI.Y.0023.140406T2000Z-140407T0300Z/ NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS- 355 AM MDT SUN APR 6 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * LOCATION...THE NORTHWEST HIGHLANDS AND PLATEAU AND THE WEST CENTRAL MOUNTAINS AND HIGHLANDS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND EARLY AFTERNOON WITH THE STRONGEST WINDS FROM 3 PM TO 9 PM MDT. WINDS WILL BEGIN TO SUBSIDE AFTER DARK. * VISIBILITY...OCCASIONALLY REDUCED TO 3 TO 5 MILES IN BLOWING DUST IN DUST PRONE AREAS. * LOCAL IMPACTS...IN ADDITION TO THE BLOWING DUST...DANGEROUS CROSS WINDS WILL IMPACT HIGHWAYS ORIENTED FROM SOUTHWEST TO NORTHEAST...INCLUDING STATE ROAD 509 AND COUNTY ROAD 9. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 40
2 follow-up statements
789 WWUS75 KABQ 061744 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1144 AM MDT SUN APR 6 2014 ...STRONG NORTHWEST WINDS OVER NORTHWEST NEW MEXICO THIS AFTERNOON AND EVENING... .NORTHWEST FLOW ALOFT WILL STRENGTHEN THIS AFTERNOON AS THE STORM SYSTEM FROM SATURDAY GRADUALLY LIFTS NORTHEAST AWAY FROM NEW MEXICO. THE SURFACE GRADIENT WILL ALSO TIGHTEN THROUGH THE REMAINDER OF THE DAY RESULTING IN STRONG NORTHWEST WINDS FROM MID AFTERNOON THROUGH MUCH OF THE EVENING. NMZ501-504-506-507-070300- /O.CON.KABQ.WI.Y.0023.140406T2000Z-140407T0300Z/ NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS- 1144 AM MDT SUN APR 6 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * LOCATION...THE NORTHWEST HIGHLANDS AND PLATEAU AND THE WEST CENTRAL MOUNTAINS AND HIGHLANDS. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS WILL INCREASE THIS MORNING AND EARLY AFTERNOON WITH THE STRONGEST WINDS FROM 3 PM TO 9 PM MDT. WINDS WILL BEGIN TO SUBSIDE AFTER DARK. * VISIBILITY...OCCASIONALLY REDUCED TO 3 TO 5 MILES IN BLOWING DUST IN LOWER ELEVATION DUST PRONE AREAS. * LOCAL IMPACTS...IN ADDITION TO THE BLOWING DUST...DANGEROUS CROSS WINDS WILL IMPACT HIGHWAYS ORIENTED FROM SOUTHWEST TO NORTHEAST...INCLUDING STATE ROAD 509 AND COUNTY ROAD 9. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
755 WWUS75 KABQ 070255 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 855 PM MDT SUN APR 6 2014 NMZ501-504-506-507-070400- /O.EXP.KABQ.WI.Y.0023.000000T0000Z-140407T0300Z/ NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS- 855 PM MDT SUN APR 6 2014 ...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING... LOCAL GUSTS TO 40 MPH WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING...BUT WIDESPREAD HAZARDOUS WIND SPEEDS ARE NO LONGER EXPECTED. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 6, 3:26 AM MDT, 29 minutes earlier.
Area forecast discussion, Apr 6, 3:26 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 AM MDT SUN APR 6 2014 .SYNOPSIS... THE STORM THAT DELIVERED RAIN...SNOW...THUNDERSTORMS...GUSTY WINDS AND EVEN A LITTLE HAIL IS LIFTING NE AWAY FROM NM. A COUPLE OF WEAK SHORT WAVES WILL DROP SE IN THE DEVELOPING NW FLOW THROUGH MONDAY ALLOWING PRECIPITATION TO LINGER MAINLY OVER THE NE HALF OF OUR FORECAST AREA. DRY AND WARMER WEATHER WILL BE THE RULE TUESDAY THROUGH THURSDAY AS HIGH PRESSURE WILL BE IN CONTROL. MODELS ARE STILL AT ODDS ON THE TIMING...TRACK AND DETAILS OF A POTENTIAL UNSETTLED PERIOD FROM LATE IN THE WEEK THROUGH EARLY NEXT WEEK. && .DISCUSSION... RAIN...MOUNTAIN SNOW...SOME THUNDERSTORMS...PLENTY OF WIND AND A LITTLE BIT OF HAIL WERE ALL EXPERIENCED ACROSS NORTHERN AND CENTRAL NM SATURDAY. RAIN AND SNOW AMOUNTS WERE GENERALLY LIGHT. TODAY WILL BE SOMEWHAT OF A REPEAT OF SATURDAY. YESTERDAYS STORM IS LIFTING NE AWAY FROM NM THIS AM...BUT ADDITIONAL ENERGY IS DIVING SE TOWARD NM FOR TODAY INTO MONDAY. THAT WILL KEEP SOME RAIN AND MOUNTAIN SNOW AND A FEW THUNDERSTORMS IN THE FORECAST FOR ROUGHLY THE NE HALF OF OUR FORECAST AREA. WIND WILL ALSO BE A FACTOR TODAY ESPECIALLY IN THE NW. WE WILL ISSUE A WIND ADVISORY FOR FOUR OF OUR NW ZONES. TEMPERATURES WILL REMAIN BELOW NORMAL TODAY AND INCH TOWARD NORMAL MONDAY. A BACK DOOR COLD FRONT WILL DROP SOUTH ACROSS THE EASTERN PLAINS LATER TONIGHT INTO MONDAY WITH SOME STRONG AND GUSTY WINDS BEHIND IT. A BIG RIDGE OF HIGH PRESSURE WILL APPROACH NM TUESDAY...WEAKEN AS IT CROSSES THE STATE WEDNESDAY THEN MOVE EAST AND FLATTEN MORE THURSDAY WITH ZONAL FLOW DEVELOPING. TEMPERATURES WILL WARM TO WELL ABOVE NORMAL DURING THIS TIME. WINDS WILL BE LIGHT ON TUESDAY THEN BREEZY IN THE EAST FOR WEDNESDAY AND THURSDAY. DIFFERENCES REMAIN IN THE MODELS ON HOW TO HANDLE THE NEXT STORM SYSTEM. GFS CONTINUES TO BE FASTER AND WEAKER...BRINGING A SIMPLE TROUGH THROUGH ON SATURDAY WITH LIGHT PRECIPITATION AMOUNTS FROM FRIDAY THROUGH SUNDAY...MAINLY FOR THE NORTH AND EAST. EUROPEAN BRINGS A DEEPER TROUGH ACROSS NM SATURDAY NIGHT WITH BEEFIER QPF ACROSS THE NORTH. IT THEN DEVELOPS A NORTHERN BRANCH STORM THAT DROPS SOUTH INTO THE STATE SUNDAY THROUGH MONDAY AND DEEPENS IT INTO A CLOSED LOW. THE GFS BARELY HINTS AT A WEAK SECONDARY TROUGH LATE NEXT WEEKEND. WILL KEEP POPS LOW AND CONFINED TO THE NORTH FROM FRIDAY THROUGH SUNDAY. CONFIDENCE IS STILL LOW ON HOW TO HANDLE THIS STORM. CHJ && .FIRE WEATHER... TODAY INTO MONDAY...COOLER THAN NORMAL TEMPERATURES WILL PERSIST WITH A CHANCE OF PRECIP ALONG AND EAST OF THE NORTHERN MOUNTAINS AND CENTRAL MOUNTAIN CHAIN. WARMER WEATHER THEREAFTER WITH FIRE WEATHER CONCERNS DURING THE MIDDLE TO LATTER HALF OF THE WEEK. AN UPPER LEVEL TROUGH AXIS OVER THE RIO GRANDE VALLEY EARLY THIS MORNING WILL SHIFT EASTWARD OVER THE TX PANHANDLE TODAY. THEN...ANOTHER UPPER LEVEL TROUGH WILL AMPLIFY OVER EASTERN NM TONIGHT BEFORE SAGGING SOUTHEASTWARD ON MONDAY. THIS WILL KEEP THE WEATHER ALONG AND EAST OF THE NORTHERN MOUNTAINS AND CENTRAL MOUNTAIN CHAIN SHOWERY THROUGH MONDAY. THUNDERSTORMS ARE ALSO POSSIBLE THERE THIS AFTERNOON AND EVENING...AND AROUND AN INCH OF SNOW ACCUMULATION IS POSSIBLE MAINLY ABOVE 8500 FEET IN THE SANGRE DE CRISTO MOUNTAINS THIS MORNING. THERE IS A FAIR CHANCE OF WETTING PRECIPITATION FROM THE SANGRE DE CRISTO MOUNTAINS EASTWARD ALONG THE CO BORDER MAINLY TODAY. NW WINDS WILL BECOME STRONG THIS AFTERNOON UNTIL SUNSET FROM THE EAST CENTRAL HIGHLANDS NORTHWESTWARD ACROSS THE NW PLATEAU. GUST TO 50 MPH WILL BE POSSIBLE FROM AROUND MOUNT TAYLOR NORTHWESTWARD TO FARMINGTON. BREEZY CONDITIONS WILL RETURN TO THE SAME AREA ON MONDAY AFTERNOON...BUT WINDY CONDITIONS WILL DEVELOP MONDAY ACROSS THE FAR EASTERN PLAINS DUE TO A BACK DOOR COLD FRONT. NORTHERLY GUSTS TO 50 MPH WILL BE POSSIBLE N OF I-40 ALONG NEW MEXICOS EASTERN BORDER IN THE MORNING. A COMBINATION OF CRITICAL WINDS AND HUMIDITIES SHOULD DEVELOP FOR A TIME THIS AFTERNOON IN PARTS OF THE WEST CENTRAL HIGHLANDS AND MIDDLE RIO GRANDE VALLEY...THEN AGAIN MONDAY AFTERNOON ACROSS THE WEST CENTRAL HIGHLANDS AND NW PLATEAU. A RIDGE OF HIGH PRESSURE WILL CROSS ON TUESDAY SENDING HIGH TEMPERATURES ABOVE NORMAL IN MOST LOCATIONS AND HUMIDITIES PLUMMETING AREAWIDE. HIGH TEMPERATURES WILL CONTINUE TO RISE THROUGH WEDNESDAY BEFORE LEVELING OFF A GOOD 6 TO 15 DEGREES ABOVE NORMAL THROUGH THURSDAY. READINGS MAY TREND DOWNWARD A FEW DEGREES WHILE REMAINING ABOVE NORMAL THROUGH SATURDAY. HAINES INDICES WEDNESDAY THROUGH SATURDAY WILL VARY IN THE 5 TO 6 RANGE PRETTY MUCH AREAWIDE. WIND SPEEDS WILL ALSO STRENGTHEN DUE TO AN UPPER TROUGH THAT WILL FLATTEN THE RIDGE OF HIGH PRESSURE AS IT CROSSES THE NORTHERN ROCKIES WEDNESDAY...AND DUE TO A LEE SURFACE TROUGH THAT WILL DEVELOP WEDNESDAY THROUGH THURSDAY. THE NET EFFECT WILL BE CRITICAL FIRE WEATHER CONDITIONS THAT SHOULD DEVELOP ACROSS MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY...THEN RETURN TO PORTIONS OF THAT AREA EACH AFTERNOON THROUGH FRIDAY. SUPER HAINES INDICES ARE ALSO EXPECTED ACROSS A LARGE PORTION OF THE RIO GRANDE WEDNESDAY...THOUGH ITS NOT YET CLEAR THAT WINDS WILL REACH CRITICAL THRESHOLDS THERE WEDNESDAY AFTERNOON. HOWEVER...WINDS ARE FORECAST TO REACH CRITICAL THRESHOLDS IN THE MIDDLE RIO GRANDE VALLEY AND EASTWARD FRIDAY AS SW WINDS ALOFT STRENGTHEN AHEAD OF AN UPPER LEVEL SYSTEM APPROACHING FROM THE WEST. MODELS ARE STILL AT ODDS ON THE TIMING OF THE SYSTEM...BUT THEY AGREE ON SOME PRECIPITATION POTENTIAL. 44 && .AVIATION... 06Z TAF CYCLE LARGE TROUGH ALOFT FROM CENTRAL COLORADO ACROSS NEW MEXICO TO SOUTHEAST ARIZONA AND NORTHERN SONORA...AS SURFACE LOW REMAINS DEEP OVER THE WEST TX BIG BEND COUNTRY. LOW CLOUD AND LOCAL EXCURSION TO IFR CIGS THREAT PERSISTING TIL 18Z SUNDAY...WITH CIGS AOA BKN/OVC050 FOR THE WEST. AS TROUGH AXIS SLIDES TO NORTH TX BY 00Z SUN EVENING AND SFC LOW PRESSURE SHIFTS TO THE HEART OF TX...GUSTY NORTHWEST WINDS ALOFT AND AT THE SURFACE WILL OVERSPREAD NM. CLOUD COVER REMAINING AOA BKN/OVC050 FOR THE EASTERN HALF OF THE STATE...CLEARING TO THE WEST. SHOWER COVERAGE MOSTLY ON THE EAST SLOPES OF THE CENTRAL MOUNTAINS 15Z TO 00Z...WITH SHOWERS REDEVELOPING AROUND 06Z SUNDAY NIGHT AS FAST MOVING DISTURBANCE ALOFT ZIPS TO THE SOUTHEAST ACROSS NM. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 59 31 63 30 / 5 0 0 0 DULCE........................... 51 22 59 20 / 20 10 0 0 CUBA............................ 54 24 58 23 / 20 10 0 0 GALLUP.......................... 57 25 61 22 / 5 0 0 0 EL MORRO........................ 54 21 57 22 / 5 0 0 0 GRANTS.......................... 58 25 60 23 / 5 0 0 0 QUEMADO......................... 54 26 60 25 / 5 0 0 0 GLENWOOD........................ 67 28 71 28 / 5 0 0 0 CHAMA........................... 45 15 49 17 / 30 20 5 0 LOS ALAMOS...................... 52 28 54 32 / 10 10 0 0 PECOS........................... 56 27 58 27 / 30 30 10 0 CERRO/QUESTA.................... 50 18 53 19 / 30 30 10 0 RED RIVER....................... 38 16 41 14 / 50 30 20 5 ANGEL FIRE...................... 44 16 47 10 / 60 50 20 0 TAOS............................ 50 21 54 21 / 20 20 5 0 MORA............................ 48 25 53 24 / 60 40 10 0 ESPANOLA........................ 59 28 63 29 / 10 10 0 0 SANTA FE........................ 54 27 57 30 / 10 20 0 0 SANTA FE AIRPORT................ 57 28 60 31 / 10 10 0 0 ALBUQUERQUE FOOTHILLS........... 60 35 64 38 / 5 5 0 0 ALBUQUERQUE HEIGHTS............. 62 38 65 42 / 5 5 0 0 ALBUQUERQUE VALLEY.............. 65 33 67 34 / 5 5 0 0 ALBUQUERQUE WEST MESA........... 64 34 67 37 / 5 5 0 0 LOS LUNAS....................... 66 32 69 32 / 5 5 0 0 RIO RANCHO...................... 63 37 66 39 / 5 5 0 0 SOCORRO......................... 67 38 70 40 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 56 26 58 31 / 20 10 0 0 TIJERAS......................... 59 32 61 34 / 10 5 0 0 MORIARTY/ESTANCIA............... 57 26 60 27 / 10 10 5 0 CLINES CORNERS.................. 53 26 57 29 / 20 20 5 0 GRAN QUIVIRA.................... 58 32 61 34 / 5 5 5 0 CARRIZOZO....................... 62 33 65 35 / 5 5 5 0 RUIDOSO......................... 57 31 59 27 / 5 5 5 0 CAPULIN......................... 48 25 55 23 / 50 40 20 5 RATON........................... 53 26 57 26 / 50 40 20 5 SPRINGER........................ 55 27 59 27 / 50 30 10 0 LAS VEGAS....................... 53 28 58 28 / 40 30 10 0 CLAYTON......................... 56 32 58 32 / 30 30 10 0 ROY............................. 55 32 58 32 / 40 30 10 0 CONCHAS......................... 61 36 65 35 / 30 30 10 0 SANTA ROSA...................... 60 35 65 35 / 20 20 10 0 TUCUMCARI....................... 62 37 66 32 / 30 30 10 0 CLOVIS.......................... 59 36 63 34 / 20 20 10 0 PORTALES........................ 62 39 65 36 / 20 20 10 0 FORT SUMNER..................... 63 38 65 36 / 20 20 10 0 ROSWELL......................... 70 39 71 38 / 10 10 5 0 PICACHO......................... 65 37 67 35 / 5 5 5 0 ELK............................. 60 34 63 33 / 5 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ501-504-506-507. && 40
Hazardous weather outlook, Apr 5, 5:17 AM MDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 AM MDT SAT APR 5 2014 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 517 AM MDT SAT APR 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A SLOW MOVING STORM WILL BRING OCCASIONAL SNOW TO THE NORTHERN MOUNTAINS THROUGH TONIGHT. A FEW INCHES ACCUMULATION IS POSSIBLE ABOVE 8000 FEET. ISOLATED THUNDERSTORMS COULD OCCUR JUST ABOUT ANYWHERE THIS AFTERNOON AND EARLY EVENING. ANY STORMS FROM THE RIO GRANDE VALLEY TO THE ARIZONA BORDER WILL PRODUCE LITTLE OR NO RAIN BUT STRONG WIND GUSTS TO 50 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A LITTLE MORE SNOW WILL FALL OVER THE NORTHERN MOUNTAINS AS WELL AS THE NORTHEAST SUNDAY INTO MONDAY WITH LIGHT ACCUMULATIONS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 5:04 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
Nearby
Wind Advisories in New Mexico, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.